# SDR 04FDEA02605

- Difficulty date: September 2, 2004
- Submitted: September 10, 2004
- Operation: Air carrier
- Aircraft: N312FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48300
- Aircraft time: 41,701 hours, 12,999 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Miswired
- Location: Nr 3 Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR  HYD SYS SHUTOFF VALVE FAILED THE OP'S CK.   THE ELECTRIC ELEVATOR SHOV FAILED TO MOVE TO THE CLOSED POSITION.  NR 3 ELEVATOR OFF ALERT SHOWS.  T/S AND FOUND CONNECTOR P10-  548B MISPINNED.  WIRE E204-125-20 WAS IN HOLE NR 9 AND NOT NR 2 AS CALLED OUT IN THE WIRE HOOK UP LIST AND WDM.  REPINNED CONNECTER IAW WIRE HOOKUP LIST.  VOLTAGE CHECK THROUGH THE 19 QT LEVEL SWITCH (S1-  1402) TO GROUND GOOD.
